Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

My sister has been having skin allergy, kindly suggest the remedies

Hi! My 54 year old sister who was detected to be diabetic recently has been having itching all over her body since about an year. Rashes appear on the scratched area and disappear in a couple of hours! Routine Blood tests are normal. Antihistamines improve her condition temporarily! Please advise.
Asked On : Wed, 9 Feb 2011
Answers:  3 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Welcomr to HealthcareMagic forum,
At this age and in this weather the skin become dry and itches.So use a moisturizing soap and a good moisturizer.And diabetes makes your skin prone for fungal infection ,so kindly check that out with a dermatologist.She can take tab cetrizine (0mg) twice a day if needed .
take care,
Answered: Wed, 9 Feb 2011
I find this answer helpful
Ayurveda Specialist Dr. Annapoorna Bhat's  Response
control blood sugar, if the skin is dry use moisteriser, use of aloe vera gelis good. intake of neem leaves-paste,is beneficial.
Answered: Thu, 10 Feb 2011
I find this answer helpful
Homeopath Dr. KOMAL vig's  Response
hello ms,

welcome to healtcare magic forum,

according to your description your sister seems to be suffering from urticarial rashes,in diabetes its an common symptom .but need to confirm.
will suggest you to consult a homoeopath who will take care of diabetes as well this condition , homoeopathic medicines are very safe , effective and natural and will take care of all problems .
or for more info you can write down to (
take care.wish you good health always .
Answered: Wed, 9 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor